Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking bisoprolol and viagra simultaneously - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   "Is-it-okay-to-take-bisoprolol-fumarate-and-viagra"
Doctor :   Hi
Doctor :   How can I help you?
User :   Can you please let me know whether it is okay-to-take-bisoprolol-fumarate-and-viagra"
Doctor :   May I know the reason why you are on bisoprolol fumarate?
User :   It is for hypertension my age is 43,I am taking 5 mg bisoprolol per day since past 10yrs.
Doctor :   Ok
Doctor :   There are no effects reported with bisoprolol and sildenafil(vigra) when used simultaneously.
User :   So I can go ahead isn't it with25 mg EDEGRA
Doctor :   May I know if you are on any other antihypertensives?
Doctor :   Is your blood pressure under control?
User :   No other hypertensives and no other drugs at all.
Doctor :   Ok
Doctor :   Let me brief you.
Doctor :   Sildenafil(the content of viagra) are not to be taken if you have history of heart diseases, history of hypotensions(due to medications).
Doctor :   Since you are over 40years, with history of hypertension, you need to evaluate your heart status.
Doctor :   if there are risk factors involved, then I would not recommend you to take viagra, before sorting those risk factors.
Doctor :   Hence, my suggestions are
Doctor :   1. Consider getting a heart evaluation done,
Doctor :   if they are no significant heart dysfunctions,
Doctor :   you can use them.
Doctor :   Have you followed what I have suggested?
User :   Yes I hv followed.I do not have hypotension and only last year I had a complete health check-up including treadmill test,ecg etc.. and heart status was okay,however I will have it done this yr as well before starting the consumption.
Doctor :   If there are heart issues, and you don't have hypotensive spells (due to the medication), you can use this drug.
Doctor :   Do you have any other query?
User :   No,thanks Doctor
Doctor :   Thanks for consulting me. Bye for now.
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor